What should I do if I take too much hydroxyzine?

A Answers (1)

  • A , Pharmacy, answered
    Taking too much hydroxyzine (Atarax, Vistaril and others) can lead to serious problems requiring immediate medical attention. You may also need to contact your local poison control center, at 800-222-1222. The most common symptom of hydroxyzine overdose is oversedation.

    Hydroxyzine is prescribed for different conditions, including allergic reactions, nausea, motion sickness and alcohol withdrawal symptoms. Carefully follow your doctor’s directions when taking this drug.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
How should I store hydroxyzine?